# SDR IPXA10658082

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 37,233 hours, 11,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 113T23018A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV-RT WING INBD AFT FLAP LOWER SURFACE INBD T/E FOUND DELAMINATED ON THE EXISTING REPAIR PATCH OTBD EDGE.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10 REPAIR 4, FIG 202, SHEET 1 REV 45.
